# SDR AMTA200400803

- Difficulty date: June 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING HOLE CRACKED AT L2 DOOR JUST FORWARD OF TORQUE TUBE, BEHIND DOOR ESCAPE SLIDE INDICATOR.  REMOVED CRACKED WEB FOUND TO BE OUT OF LIMITS ON L2 DOOR FORWARD OF TORQUE TUBE BEHIND ESCAPE SLIDE INDICATOR.  FABRICATED AND INSTALLED NEW WEB IAW SRM 51-40-2, 51-20-01 AND MM 51-21-00-7.  (M)
